# SDR 9804669913

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OVERHEAD EMERGENCY LIGHTS JUST AFT OF OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
